Advanced search

Matrix manifolds and the Jordan structure of the bialternate matrix product.

Willy Govaerts (UGent) and Bart Sijnave (UGent)
(1999) LINEAR ALGEBRA AND ITS APPLICATIONS. 292(1-3). p.245-246
Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
Govaerts, Willy, and Bart Sijnave. 1999. “Matrix Manifolds and the Jordan Structure of the Bialternate Matrix Product.” Linear Algebra and Its Applications 292 (1-3): 245–246.
APA
Govaerts, W., & Sijnave, B. (1999). Matrix manifolds and the Jordan structure of the bialternate matrix product. LINEAR ALGEBRA AND ITS APPLICATIONS, 292(1-3), 245–246.
Vancouver
1.
Govaerts W, Sijnave B. Matrix manifolds and the Jordan structure of the bialternate matrix product. LINEAR ALGEBRA AND ITS APPLICATIONS. 1999;292(1-3):245–6.
MLA
Govaerts, Willy, and Bart Sijnave. “Matrix Manifolds and the Jordan Structure of the Bialternate Matrix Product.” LINEAR ALGEBRA AND ITS APPLICATIONS 292.1-3 (1999): 245–246. Print.
@article{111465,
  author       = {Govaerts, Willy and Sijnave, Bart},
  issn         = {0024-3795},
  journal      = {LINEAR ALGEBRA AND ITS APPLICATIONS},
  language     = {eng},
  number       = {1-3},
  pages        = {245--246},
  title        = {Matrix manifolds and the Jordan structure of the bialternate matrix product.},
  volume       = {292},
  year         = {1999},
}

Web of Science
Times cited: